MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD MYCARELINK; PULSE GENERATOR, PERMANENT, IMPLANTABLE

PLEXUS MANUFACTURING SDN. BHD MYCARELINK; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number 24950JLQ
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/02/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient's spouse returned the monitor to the clinic stating that it was too hot to touch and they did not feel comfortable having the monitor in the home.A new monitor was ordered for the patient.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product analysis: model: 24950, serial/lot#: (b)(4): the remote monitor was returned and analysis revealed that the remote monitor failed during interrogation test; found defective rf head battery; found error code 8218 in fa log.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The monitor was replaced and returned.

Brand Name
MYCARELINK
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key6920036
Report Number3004593495-2017-00514
Device Sequence Number1408558
Product Code NVZ
UDI-Device Identifier00643169705753
UDI-Public00643169705753
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Health Professional
Remedial Action Modification/Adjustment
Type of Report Initial,Followup
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number24950JLQ
Device Catalogue Number24950JLQ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2018
Initial Date Received by Manufacturer 08/02/2017
Supplement Date Received by Manufacturer06/14/2018
Initial Report FDA Received Date10/06/2017
Supplement Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR